# SDR MALA010675

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 9,031 hours, 10,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 7253722001
- Condition: Corroded
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Found during 4K-check in CWA, Frame and Angle at Sta 258 has heavy corrosion.  Maintenance installed new Angle PN 7253722-001 and completed Frame repair IAW SRM 53-70-30-5.
